Alert archive / Wyoming / Flood Watches in 2011
Flood Watch 4, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flood watch at May 25, 2011, 12:15 PM MDT for Carbon County, Wyoming. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- May 25, 2011, 12:15 PM MDT (18:15 UTC)
- Expired
- May 26, 2011, 7:49 PM MDT
- In force
- 32 hr
- Issued by
- NWS Cheyenne, WY
- Flood severity
- None
County Carbon County, WY
The radar
The Cheyenne radar (KCYS), 187 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 6.3 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1223 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
242 WGUS65 KCYS 251815 FFACYS URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 1215 PM MDT WED MAY 25 2011 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON FOR SOUTHWEST CARBON COUNTY... .DESPITE LIGHT RAINFALL AMOUNTS FORECAST DURING THE NEXT FEW DAYS...RELATIVELY MILD TEMPERATURES WILL CONTINUE THE SNOW MELT RUNOFF. THE RUNOFF IS EXPECTED TO CAUSE THE LITTLE SNAKE RIVER FROM SAVERY TO BAGGS TO APPROACH AND POSSIBLY EXCEED BANKFULL LEVELS THROUGH FRIDAY AFTERNOON. WYZ111-261800- /O.NEW.KCYS.FA.A.0004.110525T1815Z-110528T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHWEST CARBON COUNTY- INCLUDING THE CITIES OF...BAGGS...DIXON 1215 PM MDT WED MAY 25 2011 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL WYOMING...INCLUDING THE FOLLOWING AREA...SOUTHWEST CARBON COUNTY. * THROUGH FRIDAY AFTERNOON * HIGH WATER LEVELS WILL CONTINUE ALONG THE LITTLE SNAKE RIVER FROM SAVERY TO BAGGS. MOUNTAIN SNOW MELT THROUGH THE END OF THE WEEK WILL CONTINUE...WHICH WILL RUNOFF INTO THE RIVER. * AFTERNOON TEMPERATURES ABOVE 8000 FEET ARE EXPECTED TO BE FROM 55 TO 60 TODAY AND THURSDAY...AND 50 TO 55 ON FRIDAY. LOW TEMPERATURES TONIGHT AND THURSDAY NIGHT WILL BE ABOVE FREEZING. THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON...AND AGAIN THURSDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ JAMSKI
3 follow-up statements
923 WGUS65 KCYS 261038 FFACYS FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 438 AM MDT THU MAY 26 2011 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON FOR SOUTHWEST CARBON COUNTY... .DESPITE LIGHT RAINFALL AMOUNTS FORECAST DURING THE NEXT FEW DAYS...RELATIVELY MILD TEMPERATURES WILL CONTINUE THE SNOW MELT RUNOFF. THE RUNOFF IS EXPECTED TO CAUSE THE LITTLE SNAKE RIVER FROM SAVERY TO BAGGS TO APPROACH AND POSSIBLY EXCEED BANKFULL LEVELS THROUGH FRIDAY AFTERNOON. WYZ111-261845- /O.CON.KCYS.FA.A.0004.000000T0000Z-110528T0000Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHWEST CARBON COUNTY- INCLUDING THE CITIES OF...BAGGS...DIXON 438 AM MDT THU MAY 26 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL WYOMING...INCLUDING THE FOLLOWING AREA...SOUTHWEST CARBON COUNTY. * THROUGH FRIDAY AFTERNOON * HIGH WATER LEVELS WILL CONTINUE ALONG THE LITTLE SNAKE RIVER FROM SAVERY TO BAGGS. MOUNTAIN SNOW MELT THROUGH THE END OF THE WEEK WILL CONTINUE...WHICH WILL RUNOFF INTO THE RIVER. * AFTERNOON TEMPERATURES ABOVE 8000 FEET ARE EXPECTED TO BE FROM 55 TO 60 THURSDAY...AND 50 TO 55 ON FRIDAY. THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ COX
331 WGUS65 KCYS 261624 FFACYS FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 1024 AM MDT THU MAY 26 2011 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON FOR SOUTHWEST CARBON COUNTY... .RELATIVELY MILD TEMPERATURES WILL CONTINUE THE SNOW MELT RUNOFF OVER THE SIERRA MADRE RANGE THROUGH FRIDAY AFTERNOON. IN RESPONSE... THE LITTLE SNAKE RIVER BETWEEN SAVERY AND BAGGS WILL APPROACH AND POSSIBLY EXCEED BANKFULL LEVELS THROUGH FRIDAY AFTERNOON. WYZ111-270300- /O.CON.KCYS.FA.A.0004.000000T0000Z-110528T0000Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHWEST CARBON COUNTY- INCLUDING THE CITIES OF...BAGGS...DIXON 1024 AM MDT THU MAY 26 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL WYOMING...INCLUDING THE FOLLOWING AREA...SOUTHWEST CARBON COUNTY. THE WATCH IS SPECIFICALLY FOR THE LITTLE SNAKE RIVER BETWEEN SAVERY AND BAGGS. * THROUGH FRIDAY AFTERNOON * HIGH WATER LEVELS WILL CONTINUE ALONG THE LITTLE SNAKE RIVER FROM SAVERY TO BAGGS. MOUNTAIN SNOW MELT THROUGH THE END OF THE WEEK WILL CONTINUE...WHICH WILL RUNOFF INTO THE RIVER. * AFTERNOON TEMPERATURES ABOVE 8000 FEET ARE EXPECTED TO BE FROM 55 TO 60 THURSDAY...AND 50 TO 55 ON FRIDAY. THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ WEILAND
352 WGUS65 KCYS 270149 FFACYS FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 749 PM MDT THU MAY 26 2011 WYZ111-270300- /O.CAN.KCYS.FA.A.0004.000000T0000Z-110528T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTHWEST CARBON COUNTY- INCLUDING THE CITIES OF...BAGGS...DIXON 749 PM MDT THU MAY 26 2011 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL WYOMING HAS BEEN CANCELLED. SLIGHT COOLER TEMPERATURES ARE EXPECTED ON FRIDAY...WITH BELOW NORMAL TEMPERATURES EXPECTED THIS WEEKEND. THERE IS EVEN A CHANCE OF SNOW ABOVE 7000 FEET AS A COOL PACIFIC SYSTEM PUSHES ACROSS THE AREA. THEREFORE...SNOW MELT RUN OFF IS EXPECTED TO DECREASE WITH RIVER LEVELS LOWERING BELOW 6.5 FEET INTO THE WEEKEND. HOWEVER...MUCH WARMER TEMPERATURES ARE EXPECTED BY THE MIDDLE OF NEXT WEEK WHICH WILL LIKELY RESULT IN INCREASING SNOW MELT RUN OFF ONCE AGAIN. $$ TT
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flood watch went out at May 25, 4:08 AM MDT, 8 hours 7 minutes earlier.
Area forecast discussion, May 25, 4:08 AM MDT, 8 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 408 AM MDT WED MAY 25 2011 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT... THE UPPER LOW WAS OVER CENTRAL KANSAS EARLY THIS MORNING AND WILL CONTINUE TO MOVE EAST TODAY. MOST OF THE SHOWERS ENDED OVER THE RECENTLY. THE EXCEPTION WAS AT 09Z WHERE SOME SHOWERS PERSISTED UNDER THE ENHANCED CLOUD BAND OVER CENTRAL AND SOUTH CENTRAL WYOMING. WITH FORECAST ISSUANCE WILL GO AHEAD AND CANCEL THE FLASH FLOOD WATCH THAT WAS IN EFFECT FOR THE SOUTHERN PANHANDLE. THE ABUNDANT LOW LEVEL MOISTURE OVER THE EAST PART OF THE CWA WILL PRODUCE LOW CLOUDS AND AREAS OF FOG THROUGH THE MID MORNING. THE ATMOSPHERE WILL DRY SOME TODAY...HOWEVER THERE SHOULD BE ENOUGH MOISTURE AND WEAK LIFT TO KEEP SOME SHOWERS GOING THROUGH THE EARLY EVENING. THE LIFT WILL BE PROVIDED BY MID LEVEL CONVERGENCE OVER THE CWA AND CHANNELED VORTICITY. THE CURRENT CLOUD BAND MAY ACTUALLY SLOWLY SHIFT EAST THROUGH THE EARLY EVENING. HEIGHTS ALOFT INCREASE OVER THE CWA THIS AFTERNOON AND TONIGHT WITH THE RIDGE AXIS MOVING EAST OF THE CWA SHORTLY AFTER 12Z THURSDAY. SURFACE HIGH PRESSURE WILL ALSO BUILD OVER THE REGION TONIGHT AND THURSDAY MORNING. THE RESULT WILL BE DRY WEATHER DURING THAT TIME. THE UPPER LOW CURRENTLYJUST OFF THE PACIFIC NORTHWEST COAST WILL THEN MOVE EAST AND FILL. BY 12Z FRIDAY THE FEATURE WILL BE OVER CENTRAL OR WESTERN MONTANA. THE ASSOCIATED SURFACE COLD FRONT WILL MOVE ACROSS THE CWA THURSDAY AFTERNOON THROUGH EARLY FRIDAY MORNING. THE FLOW ALOFT WILL BE DIFFLUENT THURSDAY AFTERNOON AND EARLY THURSDAY NIGHT OVER THE CWA WITH FAVORABLE JET DYNAMICS. ALSO... AHEAD OF THE FRONT THE LOW LEVEL MOISTURE WILL INCREASE. AT LEAST A SCATTERED COVERAGE OF THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THE FRONT THURSDAY AFTERNONO AND THURSDAY NIGHT. SOME OF THE STORMS WILL BE STRONG OVER THE EAST PART OF THE CWA. THE ACTIVITY WILL SHIFT EAST THURSDAY NIGHT AND WEAKEN. BEHIND THE FRONT WILL BE DRIER AIR AND STRONG WEST OR NORTHWEST SURFACE WINDS. THE TEMPERATURES WILL BE AROUND NORMAL THROUGH 12Z FRIDAY. .LONG TERM...FRIDAY THROUGH WEDNESDAY FRIDAY-FRIDAY NIGHT: LATEST WATER VAPOR LOOP WAS SHOWING A VIGOROUS POTENTIAL VORTICITY (PV) ANOMALY ROTATING JUST OFF THE PACIFIC NORTHWEST STATES. THIS FEATURE IS PROGGED TO PUSH EAST INTO THE ROCKIES. AS THIS PV ANOMALY MOVES INTO MONTANA ON FRIDAY...DRY CONDITIONS WILL PREVAIL OVER THE AREA DUE TO GOOD DOWNSLOPE FLOW. IN ADDITION...IT WILL BE QUITE WINDY AS WELL WITH THE INFLUENCE OF SUBSIDENCE FROM THE PV ANOMALY AND THE RIGHT EXIT REGION OF THE UPPER LEVEL JET. AT THIS POINT...IT APPEARS LIKE THE BULK OF THE HIGHER CHINOOK WINDS WILL BE ALONG THE EASTERN CORRIDOR OF THE LARAMIE RANGE. AS A RESULT...WE KEPT WIND SPEEDS BOOSTED DURING THE OVERNIGHT TIMEFRAME. TEMPERATURES DURING THIS TIME WILL BE NEAR NORMAL WITH HIGHS IN THE 60S EAST OF THE LARAMIE RANGE WITH MAINLY 50S WEST AND 30S AND 40S IN THE MOUNTAINS. SATURDAY-SUNDAY: THIS PERIOD WILL BE QUITE TRICKY ESPECIALLY WITH REGARDS TO TEMPERATURES AND THE POSITION OF THE FRONTAL BOUNDARY. LATEST WATER VAPOR LOOP WAS SHOWING THE NEXT WAVE CURRENTLY SPINNING AROUND 47 DEG N AND 155 DEG W WITH ABOUT 170KT JET AT THE BASE OF THIS WAVE. THE MODELS ARE PROGGING THIS WAVE TO MOVE TOWARDS NEVADA AROUND 12Z ON SUNDAY. AHEAD OF THIS FEATURE...THE MODELS ARE ALSO DEPICTING SOME PIECES OF ENERGY QUICKLY PUSHING NORTHEAST INTO THE NORTHERN PLAINS SATURDAY AND SATURDAY NIGHT. DURING THE PAST COUPLE OF RUNS...THE MODELS ARE DEVELOPING A STATIONARY FRONTAL BOUNDARY NEAR THE WY/CO BORDER. IF THIS PIECE OF ENERGY CAN CREATE A SUFFICIENT GRADIENT ALONG THE BOUNDARY IT MAY PRODUCE SOME SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ALONG IT. THIS MAY ALSO CREATE MUCH COOLER CONDITIONS COMPARED TO PREVIOUS RUNS. THE MODELS ARE IN PRETTY GOOD AGREEMENT OF THIS OCCURRING. HOWEVER...I AM NOT OVERLY OPTIMISTIC THAT THIS BOUNDARY WILL BE VERY WELL ESTABLISHED ON SATURDAY. WE HAVE KEPT TEMPERATURES FAIRLY CONSISTENT WITH THE PREVIOUS FORECAST FOR NOW WHICH IS WARMER THAN THE CONSENSUS MODELS. WE HAVE ALSO BUMPED UP POPS A BIT FROM THE PREVIOUS FORECAST FOR AREAS MAINLY ON THE SOUTHERN HALF OF THE FORECAST AREA. THE MODELS ARE SHOWING A BIT MORE CONSISTENCY WITH THE MAIN PV ANOMALY MOVING INTO EXTREME WESTERN WYOMING BY 12Z MONDAY. THE ECMWF IS THE SLOWEST. AS THIS WAVE APPROACHES...THE STATIONARY FRONTAL BOUNDARY WILL BEGIN LIFTING NORTH AS A WARM FRONT ACROSS THE FORECAST AREA WHICH WILL CAUSE THE CHANCE OF SHOWERS AND THUNDERSTORMS TO INCREASE ON SUNDAY INTO SUNDAY NIGHT. WE HAVE BUMPED UP POPS DURING THIS TIMEFRAME...AND COOLED TEMPERATURES OFF A BIT MAINLY ON SUNDAY AS THE GRADIENT INCREASES ALONG THE FRONTAL BOUNDARY. MONDAY-WEDNESDAY: THINGS ARE STILL LOOKING INTERESTING FOR MONDAY AS THE NEGATIVELY TILTED UPPER LEVEL WAVE MOVES TOWARDS THE NORTHERN PLAINS. THE ECMWF IS STILL THE SLOWEST IN MOVING THIS FEATURE ACROSS. IF THIS SYSTEM DOES MOVE A LITTLE SLOWER THAN IT MAY BE ABLE TO DRAW MORE MOISTURE TO AREAS EAST OF THE LARAMIE RANGE. THIS MAY HELP IGNITE SOME STRONG AFTERNOON THUNDERSTORMS IN THE NEBRASKA PANHANDLE ALONG AND EAST OF THE FRONTAL BOUNDARY. AFTER THE FRONT MOVES ACROSS THE REGION MONDAY NIGHT...IT APPEARS LIKE THE UPPER LEVEL RIDGE WILL FINALLY BUILD OVER THE REGION AND BRING MILDER AND DRY CONDITIONS BY MIDWEEK. && .AVIATION...12Z TAF ISSUANCE... MVFR OR IFR CEILINGS WILL BE WIDESPREAD OVER MAINLY THE NORTH SND EAST PARTS OF THE CWA THROUGH MID MORNING. AREAS OF MVFR VISIBILITIES IN FOG CAN ALSO BE EXPECTED OVER THAT AREA THROUGH 15Z DESPITE THE BRISK NORTHERLY WINDS. VFR CONDITIONS WILL THEN BE OVER THE CWA THROUGH EARLY TONIGHT. SOME SHOWERS AND THUNDERSTORMS WILL BE OVER THE EAST PART OF THE CWA BY MIDDAY AND CONTINUE THROUGH THE EARLY EVENING. MVFR CEILINGS AND VISIBILITIES IN FOG WILL REDEVELOP OVER THE EAST PART OF THE CWA AFTER 06Z TONIGHT AND CONTINUE THROUGH 15Z THURSDAY IN THE MOIST SOUTHEAST BOUNDARY LAYER WIND FLOW. THUNDERSTORMS WILL FORM THURSDAY AFTERNOON AND THEN WEAKEN AND END FROM WEST TO EAST THURSDAY NIGHT. SOME OF THE STORMS WILL BE STRONG WITH BRIEF MVFR CEILINGS AND VISIBILITIES IN RAIN ASSOCIATED. SOUTHERLY SURFACE WINDS WILL GUST AS HIGH AS 40 KNOTS ON THURSDAY. THEN WESTERLY WINDS WILL SPREAD EAST OVER THE CWA BEHIND THE FRONT LATE THURSDAY AFTERNOON AND THURSDAY NIGHT WITH GUSTS AS HIGH AS 45 KNOTS. && .FIRE WEATHER... NO FIRE WEATHER CONCERNS AT THIS TIME DUE TO FIRE DANGER IN THE LOW CATEGORY AND RECENT AND PREDICTED PRECIPITATION OVER THE AREA. && .HYDROLOGY... THE SIGNIFICANT RAINFALL ENDED OVER THE EAST PART OF THE CWA BY 08Z. DOPPLER ESTIMATES AND GROUND TRUTH INDICATED BETWEEN 1 AND 2 INCHES OF RAIN FELL OVER MANY AREAS IN THE PANHANDLE AND NEARBY SOUTHEAST WYOMING TUESDAY AFTERNONO AND EVENING. THAT RAINFALL CAUSED STREAMS AND RIVERS IN THE AREA TO RISE. THE MOST SIGNIFICANT PERHAPS WAS ON THE NORTH PLATTE AT MITCHELL...WHERE WATER LEVELS ROSE ALMOST A FOOT IN A SHORT TIME. THE RISE HAS ENDED BETWEEN 06Z AND 09Z AND THE GAGE AT MITCHELL WAS READING 9.0 FEET. WATER LEVELS IN STREAMS IN RIVERS OVER THE EAST PART OF THE CWA WILL DECREASE TODAY. THE FLOOD WARNING CONTINUES FOR THE NORTH PLATTE BETWEEN HENRY AND MITCHELL. RIVERS AND STREAMS ACROSS THE WYOMING PART OF THE CWA WILL CONTINUE TO RISE DUE TO THE RECENT PRECIPITATION AND MOUNTAIN SNOW MELT. MANY RIVERS ARE OR WILL BE AT BANKFULL OR FLOOD STAGE BY THE END OF THE WEEK OR THIS WEEKEND. THE LARAMIE RIVER WILL BE THE LAST TO REACH THOSE LEVELS. THE FLOOD WARNING FOR THE LITTLE SNAKE RIVER ENDS THIS EVENING AND MAY NEED TO BE EXTENDED. THE FLOOD WATCH FOR THE UPPER NORTH PLATTE ALSO CONTINUES THROUGH FRIDAY. ADDITIONAL WATCHES AND WARNINGS MAY BE NEEDED FOR THE RIVERS AND STREAMS FLOWING OFF OF THE SIERRA MADRE AND SNOWY RANGES BY THE END OF THE WEEK. MORE RAIN LOOKS TO BE UPCOMING NOW OVER THE WEEKEND...WITH WARMER TEMPERATURES BY THE MIDDLE OF NEXT WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...FLOOD WATCH UNTIL 8 PM FRIDAY FOR WYZ109-WYZ113. NE...NONE. && WEILAND/COX
Hazardous weather outlook, May 25, 10:05 AM MDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1005 AM MDT WED MAY 25 2011 WYZ101>103-106>108-116>119-261200- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 1005 AM MDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED WEAK THUNDERSTORMS WILL DEVELOP BY THE EARLY AFTERNOON. THE STORMS WILL CONTINUE THROUGH THE EARLY EVENING. THE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST WYOMING THURSDAY AFTERNOON AND WILL CONTINUE THROUGH EARLY THURSDAY NIGHT. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND BRIEF HEAVY RAIN. WESTERLY WINDS WILL GUST AS HIGH AS 45 MPH THURSDAY THROUGH FRIDAY OVER THE AREA. THERE WILL BE A CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING SATURDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT WILL LIKELY BE NEEDED THURSDAY AFTERNOON AND EVENING...EAST OF THE LARAMIE RANGE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-261200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1005 AM MDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SCATTERED WEAK THUNDERSTORMS WILL DEVELOP IN THE EARLY AFTERNOON. THE STORMS WILL CONTINUE THROUGH MIDNIGHT OVER THE PANHANDLE. THE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL DEVELOP OVER THE WESTERN NEBRASKA PANHANDLE BY LATE THURSDAY AFTERNOON AND WILL CONTINUE THROUGH EARLY THURSDAY NIGHT. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND BRIEF HEAVY RAIN. WESTERLY WINDS WILL GUST AS HIGH AS 40 MPH THURSDAY THROUGH FRIDAY OVER THE AREA. THERE WILL BE A CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING SATURDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT WILL LIKELY BE NEEDED THURSDAY AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ104-105-109>115-261200- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- 1005 AM MDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED WEAK THUNDERSTORMS WILL OCCUR ACROSS THE AREA THIS AFTERNOON. THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE AREA THURSDAY AFTERNOON AND EVENING. WESTERLY WINDS WILL GUST AS HIGH AS 45 MPH THURSDAY THROUGH FRIDAY OVER THE AREA. THERE ALSO WILL BE A CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING FROM SATURDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.